# SDR AALA202302088342

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 9,431 hours, 3,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED R2 DOOR EXTERIOR EMERGENCY LIGHT PER AMM 33-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
